# SDR IPXA09557760

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1400 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE ACCESSING AFT CARGO BAY LT SIDEWALL SUPPORT STRUCTURE FOUND FRAME CRACKED AT BS 1400 STR 20L.  REPAIRED CRACKED FRAME AT BS 1400 STR 20L IAW SRM 53-00-07-2R SRM 51-40-02-0G AND ER NR 09-5026.
